On the fine structure of the polygroup blow-up

Archive for Mathematical Logic 42 (7):649-663 (2003)
  Copy   BIBTEX

Abstract

We study in detail the blow-up procedure described in [BTW01]. We obtain a structure theorem for coreless polygroups as a double quotient space G//H, and a polygroup chunk theorem. Seeking to remove the arbitrary parameter needed for the blow-up, we find canonical Ø-invariant groupoids

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Constructing an almost hyperdefinable group.Itay Ben-Yaacov, Ivan Tomašić & Frank O. Wagner - 2004 - Journal of Mathematical Logic 4 (02):181-212.
Group configurations and germs in simple theories.Itay Ben-Yaacov - 2002 - Journal of Symbolic Logic 67 (4):1581-1600.
Remarks on the blow-up for the Schrödinger equation with critical mass on a plane domain.Valeria Banica - 2004 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 3 (1):139-170.
Hyperdefinable groups in simple theories.Frank Wagner - 2001 - Journal of Mathematical Logic 1 (01):125-172.
Polish group actions and effectivity.Barbara Majcher-Iwanow - 2012 - Archive for Mathematical Logic 51 (5-6):563-573.
Invariant types in NIP theories.Pierre Simon - 2015 - Journal of Mathematical Logic 15 (2):1550006.
Hilbert spaces with generic groups of automorphisms.Alexander Berenstein - 2007 - Archive for Mathematical Logic 46 (3-4):289-299.

Analytics

Added to PP
2013-11-23

Downloads
42 (#390,669)

6 months
2 (#1,259,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Constructing an almost hyperdefinable group.Itay Ben-Yaacov, Ivan Tomašić & Frank O. Wagner - 2004 - Journal of Mathematical Logic 4 (02):181-212.
Compactness and independence in non first order frameworks.Itay Ben-Yaacov - 2005 - Bulletin of Symbolic Logic 11 (1):28-50.
On Almost Orthogonality in Simple Theories.Itay Ben-Yaacov & Frank O. Wagner - 2004 - Journal of Symbolic Logic 69 (2):398 - 408.
Simple almost hyperdefinable groups.Itaï Ben-Yaacov - 2006 - Journal of Mathematical Logic 6 (01):69-88.

View all 6 citations / Add more citations

References found in this work

No references found.

Add more references